for Journals by Title or ISSN
for Articles by Keywords
help

Publisher: Redfame Publishing   (Total: 7 journals)   [Sort by number of followers]

Showing 1 - 7 of 7 Journals sorted alphabetically
Applied Economics and Finance     Open Access   (Followers: 8)
Applied Finance and Accounting     Open Access   (Followers: 5)
Business and Management Studies     Open Access   (Followers: 9)
Intl. J. of Social Science Studies     Open Access   (Followers: 13)
J. of Education and Training Studies     Open Access   (Followers: 1)
Studies in Engineering and Technology     Open Access  
Studies in Media and Communication     Open Access   (Followers: 12)
Journal Cover Business and Management Studies
  [9 followers]  Follow
    
  This is an Open Access Journal Open Access journal
   ISSN (Print) 2374-5916 - ISSN (Online) 2374-5924
   Published by Redfame Publishing Homepage  [7 journals]
  • Ambidextrous Strategy and Firm Performance: The Moderating Effects of
           Organizational Slack and Organizational Life Cycle

    • Authors: Changyue Luo, Dongli Zhang, Biao Luo, Jiajia Ge
      Pages: 1 - 11
      Abstract: The relationship between ambidexterity and firm performance holds a prominent place in the literature. However, studies that examine the conditions under which ambidexterity leads to success are relatively scarce. Based on a sample of 226 firms in China, this study examines the moderating effects of organizational slack and organizational life cycle on the relationship between balance dimension of ambidexterity and combined dimension of ambidexterity and firm performance. The empirical results reveal that pursuing a high level of combined dimension of organizational ambidexterity is only beneficial to firms with a high level of organizational slack or firms in maturity stage, while pursuing a high level of balance dimension of organizational ambidexterity is only beneficial to firms in growth stage, but not to firms in maturity stage.
      PubDate: 2017-09-25
      DOI: 10.11114/bms.v3i4.2666
      Issue No: Vol. 3, No. 4 (2017)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 54.81.131.189
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2016